|re. Lipoatrophy PLEASE HELP
Mar 22, 2004
Dear Graeme, thank you for your response to my email (answer posted 26 Feb), I am glad that you told me to continue taking my meds. I was wondering though, could 3TC be causing continued lipoatrophy? I am on nevirapine, tenofovir and 3TC. If so is there anything else that could be better? The reports that I read are so conflicting on this subject and I would really appreciate your advice. You suggested in your previous answer that I may have lost weight which made the lipo look worse. I did lose about 1-2 pounds. I have regained that now and some areas do look better but I have still had some loss. Thank you so much for responding.
Response from Dr. Moyle
I think you are on as good a combination as you can get to allow fat to recover. 3TC has not been associated with fat loss in general and has been present in studies where fat recovery has been seen. Patience is unfortunately the main component of recovery....maintaining/gaining a little weight will help things loow better
regards Graeme Moyle
Nucleomaxx & lipoatrophy
- Odds Of Infection Sex With Hooker Condom Broke
- Vaginal Fluid How Long Does It Take To Test Positive For HIV
- Is White Tongue An Acute Symptom Of HIV?
- Rash After Licking Genital Worried I Have HIV
- Can Chlamydia Cause Genital Warts?
- Can You Get Std If You And Your Partner Are Virgin And Have Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.